# SDR SWAA2024030558534

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 59,716 hours, 38,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Galley Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR GIRT BAR DOES NOT STAY LOCKED IN PLACE AND IS LOOSE<[01] INSPECTED AND ADJUSTED GIRT BAR RETAINING CLIPS . OPS CHECK GOOD REF AMM 25.66.01. NO OTHER FAULTS FOUND.
